# SDR REXA2015050700463

- Difficulty date: May 7, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N302PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15302
- Aircraft time: 3,262 hours, 2,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP COMING UP & LOOSE IN FWD LT GALLEY ON FLOOR.  CLEANED THE SURFACE & SECURED SAME EMER FLOOR LIGHT MARKING.  OPERATIONS CHECKED GOOD IAW AMM 33-51-01.
